# SDR HALA2014091200137

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 26,776 hours, 34,428 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A REPORTED A SMALL AMOUNT OF SMOKE FWD DOOR AREA, FOLLOWED BY RT PACK OVERHEAT AND SHUTDOWN.  INSPECTED EPC FWD AND AFT SIDE, E & E COMPARTMENT.  FOUND NO SMOKE ODOR, AND VISUALLY CHECKED OK.  NO FAULTS FOUND.  PLACARDED RT PACK INOPERATIVE IAW MEL.
